Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1977, Volume 45, Issue 1

Kernels of Preference Structures<91:KOPS>2.0.CO;2-M
p. 91-100

D. J. White

A kernel of a set of alternative actions over which there is a partial order is defined in terms of optimality properties. It is shown to be the same as the generalized efficient set. A variety of theorems such as uniqueness, existence, and composition in terms of other sets are established. Related sets, such as quasi kernels and weak kernels, are also considered.

Log In To View Full Content

Journal News